# SDR DALA2023062605134

- Difficulty date: June 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 72,980 hours, 31,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 DURING SVC FOUND R2 DOOR EMERGENCY EXIT SIGN MISSING. CORRECITVE ACTION: REPLACED R2 DOOR EMERG EXIT SIGN PER B757 AMM 33-51. (4907392)
